RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 6, Pages 916–925 (Mi mz4191)  

This article is cited in 1 scientific paper (total in 1 paper)

A Method for Constructing Semilattices of $G$-Compactifications

A. M. Sokolovskaya

M. V. Lomonosov Moscow State University

Abstract: We suggest a method for constructing $G$-spaces $X$ such that the semilattice of $G$-compactifications of $X$ coincides with the disjoint union of two semilattices corresponding to partitions of $X$ into subspaces in which the maximal elements are identified. This method is applied to construct examples of $G$-Tychonoff spaces for which the semilattices of equivariant compactifications are of fairly simple structure and contain elements which are minimal but not least.

Keywords: semilattice of $G$-compactifications, Tychonoff space, compact Haudorff space, group action, $G$-Tychonoff space, equipartition, semilattice of equipartititions

DOI: https://doi.org/10.4213/mzm4191

Full text: PDF file (462 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:6, 827–835

Bibliographic databases:

UDC: 515.122.4+515.122.536
Received: 19.10.2006
Revised: 30.03.2007

Citation: A. M. Sokolovskaya, “A Method for Constructing Semilattices of $G$-Compactifications”, Mat. Zametki, 82:6 (2007), 916–925; Math. Notes, 82:6 (2007), 827–835

Citation in format AMSBIB
\Bibitem{Sok07}
\by A.~M.~Sokolovskaya
\paper A Method for Constructing Semilattices of $G$-Compactifications
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 6
\pages 916--925
\mathnet{http://mi.mathnet.ru/mz4191}
\crossref{https://doi.org/10.4213/mzm4191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2399971}
\zmath{https://zbmath.org/?q=an:1161.54012}
\elib{http://elibrary.ru/item.asp?id=9901595}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 6
\pages 827--835
\crossref{https://doi.org/10.1134/S0001434607110272}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000252128700027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349054134}


Linking options:
  • http://mi.mathnet.ru/eng/mz4191
  • https://doi.org/10.4213/mzm4191
  • http://mi.mathnet.ru/eng/mz/v82/i6/p916

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Shulikina, “Iterations of Resolvents and Homogeneous Cut-Point Spaces”, Math. Notes, 98:2 (2015), 316–324  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:162
    Full text:44
    References:33
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019